# SDR 2018FA0000360

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260937
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AUTO PILOT MCP FREEZES AND LOST THE AUTO FLIGHT CAPABILITY. (QRF TO STATION). HAS BEEN CLEANED CONNECTOR AT THE DFCS MODE CONTROL PANEL IAW AMM 20-60-06. OPERATIONAL TEST PERFORMED ON GROUND OK.
